| Model Number |
PCB00 |
| Medical Device Problem Code |
Sticking (1597)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens remains implanted.(b)(6).Device evaluation: the device was not returned for evaluation as it was implanted.The reported complaint could not be verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provide instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
Event or Problem Description
It was noticed that the haptics got stuck to the posterior part of the optic.The lens was implanted.There was a delay in the procedure.There was no patient injury.Initially three lenses were reported as impacted by the same issue.This report captures the event for #3 of 3.No additional information was provided to abbott medical optics.